# SDR UALA2010121004520

- Difficulty date: December 10, 2010
- Submitted: December 13, 2010
- Operation: Air carrier
- Aircraft: N779UA
- Make and model: Boeing 777222
- Aircraft serial: 26941
- Aircraft time: 58,995 hours, 10,679 cycles
- Engine: Pwa PW4077
- System (JASC): 2150 · Cabin Cooling System
- Part: Shutoff Valve
- Part number: 8102044
- Part serial: 210
- Condition: Faulty
- Location: Lt A/C Pack
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PACK FCV L (1) (BUT NOT BOTH) OF THE (2) LT PACK FLOW CONTROL VALVES (FCV) ARE NOT IN THE COMMANDED POSITION.  STATUS  MSG01- LATCHED CLIMB MODE DEPENDENT; LOWER FLOW CONTROL AND SOV (L PACK) TORQUE MOTOR IS NOT IN COMMANDED POSITION. DB- CABIN TEMPERATURE CONTROLLER (LT CHAN2)   MSG-2124001 LATCHD CL MODE.  REPLACED LT PACK LOWER FLOW CONTROL AND SHUTOFF VALVE.
